# SDR HEEA0010421

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S76A
- System (JASC): 6210 · Main Rotor Blades
- Part: Tip Cap
- Part number: 7615009043050
- Condition: Cracked
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIP CAP HAS LEADING EDGE ABRASION STRIP CRACK IN SEVERAL AREAS, ONE HAS SEPARATION NEXT TO THE CRACK.
